Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 7, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Apr 7, 2022, 6:51 PM EDT for Camden County, Currituck County, North Carolina; City of Chesapeake, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2022, 6:51 PM EDT (22:51 UTC)
- Expired
- Apr 7, 2022, 7:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Camden County, NC, Currituck County, NC, City of Chesapeake, VA
The radar
The Norfolk radar (KAKQ), 78 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 3:09 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
400
WFUS51 KAKQ 072251
TORAKQ
NCC029-053-VAC550-072315-
/O.NEW.KAKQ.TO.W.0007.220407T2251Z-220407T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
651 PM EDT Thu Apr 7 2022
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
North central Camden County in northeastern North Carolina...
Northwestern Currituck County in northeastern North Carolina...
The southeastern City of Chesapeake in southeastern Virginia...
* Until 715 PM EDT.
* At 650 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of South Mills, moving northeast at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Northwest around 700 PM EDT.
Fentress around 705 PM EDT.
Other locations impacted by this tornadic thunderstorm include Mount
Pleasant and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3650 7639 3659 7643 3674 7613 3656 7612
TIME...MOT...LOC 2250Z 244DEG 40KT 3656 7636
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MRD2 follow-up statements
353
WWUS51 KAKQ 072301
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
701 PM EDT Thu Apr 7 2022
NCC029-053-072311-
/O.CAN.KAKQ.TO.W.0007.000000T0000Z-220407T2315Z/
Camden NC-Currituck NC-
701 PM EDT Thu Apr 7 2022
...THE TORNADO WARNING FOR NORTH CENTRAL CAMDEN AND NORTHWESTERN
CURRITUCK COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for northeastern
North Carolina...and southeastern Virginia.
LAT...LON 3655 7631 3663 7635 3674 7613 3656 7612
TIME...MOT...LOC 2301Z 242DEG 39KT 3660 7626
$$
VAC550-072315-
/O.CON.KAKQ.TO.W.0007.000000T0000Z-220407T2315Z/
City of Chesapeake VA-
701 PM EDT Thu Apr 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR THE
SOUTHEASTERN CITY OF CHESAPEAKE...
At 701 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Northwest, or 8 miles south of Great Bridge, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fentress around 710 PM EDT.
Other locations impacted by this tornadic thunderstorm include Mount
Pleasant and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3655 7631 3663 7635 3674 7613 3656 7612
TIME...MOT...LOC 2301Z 242DEG 39KT 3660 7626
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MRD165
WWUS51 KAKQ 072312
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
712 PM EDT Thu Apr 7 2022
VAC550-072321-
/O.EXP.KAKQ.TO.W.0007.000000T0000Z-220407T2315Z/
City of Chesapeake VA-
712 PM EDT Thu Apr 7 2022
...THE TORNADO WARNING FOR THE SOUTHEASTERN CITY OF CHESAPEAKE WILL
EXPIRE AT 715 PM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 900 PM EDT for northeastern
North Carolina...and southeastern Virginia.
LAT...LON 3655 7631 3663 7635 3674 7613 3656 7612
TIME...MOT...LOC 2311Z 244DEG 40KT 3665 7614
$$
MRDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 7, 4:28 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 7, 4:28 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
428 PM EDT Thu Apr 7 2022
.SYNOPSIS...
A cold front pushes off the coast this evening. An upper level
trough moves across the area Friday and Saturday. Cool high
pressure builds in from the west later in the weekend.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 425 PM EDT Thursday...
Appears the front that lifted north across the region today is
now dropping back south as a backdoor cold front shifting winds
to the north with about a 15 degree temp drop across central VA.
This likely ends the tornado threat but still watching the cell
behind the bndry near the Amelia/Dinwiddie county line. Will watch
that cell for a while longer, but the thought here is to drop
the tornado watch for the RIC metro area within the next hr.
Still rather warm and juicy across sern VA/ne NC where the svr
threat conts.
PVS DSCN:
Latest MSAS has the triple point low entering AKQ's swrn most zones
with a warm front contg to lift north across VA. This whole systm
pivots east over the next svrl hrs before pushing off the coast
arnd 00Z. Expect convection to increase both in coverage and intensity
over the next few hrs as it encounters the better instability then
track ene with the main area primed for ptntl svr being sern VA/ne
NC. Tornado watch in effect until 01Z. PoPs the highest early this
eve, then tapers off and end along the coast by late eve.
Secondary upr lvl trof keeps the threat for a few shwrs going across
inland sections after midnite. Otw, mstly cldy skies tonite bcmg pt
cldy late. Lows in the 40s to near 50 se.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 320 AM EDT Thursday...
A trough aloft rotates arnd the departing systm Fri/Sat with
embedded shortwaves each day. Look for SCT-BKN CU both days along
with a few shwrs during peak heat hrs. Will keep low chc PoPs both
days (highest north). Cooler as Canadian high pres builds south
across the mts. Highs Fri in the 60s. Lows Fri nite upr 30s-mid 40s.
Highs Sat upr 50s-lwr 60s.
The high builds over the region Sat nite and Sun then moves east Sun
nite. Dry but cool thru this period. Lows Sat nite mid-upr 30s west
40-45 along the coast. Highs Sun 55-60. Lows Sun nite mid 30s west
to lwr 40s along the coast.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 320 PM EDT Thursday...
After a chilly start Mon, look for a significant warming trend next
week as the high slides off the se coast. Dry through Wed with an
increasing shwr chc seen by Thurs.
Highs Mon mid 60s-lwr 70s except 60-65 across the ern shore. Lows
Mon nite upr 40s-mid 50s. Highs Tue/Wed upr 70s-lwr 80s except mid
70s across the ern shore. Lows Tue nite 55-60. Lows Wed nite upr 50s
to lwr 60s. Highs Thurs 80-85 except mid-upr 70s over the ern
shore.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
As of 130 PM EDT Thursday...
Rapidly changing conditions expected across the area over the
next 6-10 hrs. First, the low level ST has scoured out at all
TAF sites except SBY where the ST/fog are holding on north of a
warm frnt. Otw, VFR attm but this will deteriorate over the
next few hrs as shwrs/tstms develop ahead and along a cold front
that will push off the coast arnd 00Z. Thus, added TEMPO thunder
to the TAFs with a timing btwn 19/21Z at RIC, 22-24Z at SBY and
21/24Z across sern TAf sites. Did also include gusty winds given
this is the area which is in a slght risk for svr tstms. CIGS a
tuff call with any CB's being in the MVFR range. Lcl IFR VSBYS
in any downpour.
Winds shift to the NW tonite behind the cold front. Enuf lingering
moisture to keep MVFR CIGS and sct shwrs arnd this eve with clouds
slowly eroding overnite as high pres is slow to dry the column out.
Generally VFR expected Fri morning with addntl SCT-BKN CU expected
by Fri aftrn.
OUTLOOK...
An upper trough will settle over the region Fri aftrn thru Sat.
Mainly dry and VFR with diurnally driven CU/AC during the afternoon,
and a slight chc of light showers Fri aftrn. High pressure builds
in from the west early next week.
&&
.MARINE...
As of 405 PM EDT Thursday...
Current sfc analysis depicts a sfc low over SW VA along a cold front
pushing E. The sfc low will move NE as the cold front continues to
push E this afternoon into this evening, pushing through the local
waters this evening into early tonight. All local waters are under a
tornado watch until 9 PM for convection firing along and ahead of
the cold front. Damaging winds, large hail, and a water spout or two
will be possible through this evening with storms moving over the
waters. Winds are generally SE 10-15 kt except 15 to 20 kt with
occasional gusts up to 25 kt over the coastal waters this afternoon.
Winds briefly become S with gusts to 20 kt late this afternoon/early
this evening before becoming NW 15-20 kt with gusts to 25 kt this
evening into early tonight behind the cold front. As such, have
issued SCAs for the Ches Bay and all the rivers from 5 PM through 1
AM. At this time, the surge looks weaker S with the Currituck Sound
likely only experiencing gusts to 20 kt for an hour or two this
evening. Therefore, have kept them out of a SCA. The CAA surge
appears short-lived with winds diminishing to 10-15 kt after around
1 AM, eventually becoming W 5-10 kt late. SCAs for the southern
coastal waters are in effect until 6 AM tomorrow due to elevated
seas lingering at 4-5 ft. SCAs from Parramore Island to Cape Charles
Light VA linger until 10 AM for 4-5 ft seas and linger until 4 PM
tomorrow from Chincoteague to Parramore Island for 4-6 ft seas.
An upper level low approaches from the W tomorrow, lingering through
early Sun before moving E. W winds 5-10 kt tomorrow morning, become
S 10-15 kt by the afternoon. A secondary cold front pushes E
tomorrow evening/night with winds becoming WSW/W 15-20 kt with gusts
to 25 kt. Winds briefly diminish midday Sat through Sat afternoon
but become W/WNW 15-20 kt with gusts to 25 kt again Sat night
through Sun night. SCAs may be needed for these surges. High
pressure builds into the area (centered SE of the local area)
through mid week as the SE ridge strengthens.
Waves of 1-2 ft build to 2-3 ft this evening before diminishing to 1-
2 ft late tonight. Seas of 4-6 ft gradually subside from S to N
tomorrow but may build back to 4-5 ft tomorrow night into Sat.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 1 AM EDT Friday for ANZ630>632-
634>638.
Small Craft Advisory until 10 AM EDT Friday for ANZ654.
Small Craft Advisory until 6 AM EDT Friday for ANZ656-658.
Small Craft Advisory until 4 PM EDT Friday for ANZ650-652.
&&
SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...RMMHazardous weather outlook, Apr 7, 6:48 PM EDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 648 PM EDT Thu Apr 7 2022 MDZ021>025-VAZ048-060>062-064>069-075>083-087>090-509>522-082300- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Greensville-Sussex-Surry-James City- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 648 PM EDT Thu Apr 7 2022 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-102-VAZ084>086-092-093-095>100-523>525-082300- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Gloucester-Middlesex- Mathews-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk- Chesapeake-Virginia Beach-Accomack-York-Newport News- Hampton/Poquoson- 648 PM EDT Thu Apr 7 2022 ...TORNADO WATCH 104 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 7, 6:19 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wakefield VA
619 PM EDT Thu Apr 7 2022
VAZ078-084>086-072245-
Mathews VA-Middlesex VA-Lancaster VA-Gloucester VA-
619 PM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of Gloucester,
southeastern Middlesex, Mathews and southeastern Lancaster Counties
through 645 PM EDT...
At 619 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hayes, or near Gloucester Courthouse, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Mobjack around 625 PM EDT.
Mathews, Blakes and Bavon around 630 PM EDT.
Deltaville and Gwynn around 635 PM EDT.
Other locations impacted by this storm include Ruff, Beulah, Moon,
Laban, Glass, Naxera, Harmony Village, Grafton, Harcum and Cash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
A Tornado Watch remains in effect until 900 PM EDT for eastern and
southeastern Virginia.
&&
LAT...LON 3733 7623 3730 7633 3731 7634 3729 7634
3723 7651 3725 7654 3742 7668 3771 7636
3771 7635 3769 7634 3769 7632 3761 7624
3758 7626 3755 7626 3746 7621 3739 7620
TIME...MOT...LOC 2219Z 241DEG 38KT 3738 7647
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MillerSpecial weather statement, Apr 7, 6:32 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wakefield VA
632 PM EDT Thu Apr 7 2022
VAZ100-523>525-072300-
Hampton/Poquoson VA-Newport News VA-Northampton VA-York VA-
632 PM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of Northampton, and
southeastern York Counties, the City of Poquoson, the City of Hampton
and the southern City of Newport News through 700 PM EDT...
At 632 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grand View, or 7 miles northeast of Langley AFB, moving northeast at
55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Minor damage to outdoor objects is possible.
Locations impacted include...
Newport News, Hampton, Cape Charles, Hampton University, Langley AFB,
Seaford, Northampton, Nassawadox, Cheriton, Buckroe Beach, Bay View,
Grand View, Tabb, Fort Monroe, Beaconsdale, Eastville, Capeville,
Kiptopeke State Park, Hilton Village and Franktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
A Tornado Watch remains in effect until 900 PM EDT for eastern and
southeastern Virginia.
&&
LAT...LON 3717 7577 3713 7582 3707 7601 3713 7601
3719 7605 3712 7624 3707 7623 3700 7626
3695 7645 3723 7652 3727 7639 3730 7634
3728 7631 3730 7633 3735 7622 3730 7623
3729 7607 3743 7603 3749 7586 3726 7575
TIME...MOT...LOC 2232Z 244DEG 47KT 3717 7626
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MillerLocal storm report, Apr 7, 6:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
633 PM EDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 SSW NEWSOME STORE 36.23N 76.79W
04/07/2022 M1.75 INCH BERTIE NC TRAINED SPOTTER
&&
APMLocal storm report, Apr 7, 6:44 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
644 PM EDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 1 NNW DENBIGH 37.13N 76.54W
04/07/2022 E0.88 INCH CITY OF NEWPORT NEWVA PUBLIC
&&
APMLocal storm report, Apr 7, 6:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
648 PM EDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 NNE HAYES 37.40N 76.49W
04/07/2022 E0.25 INCH GLOUCESTER VA PUBLIC
&&
APMLocal storm report, Apr 7, 6:49 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
649 PM EDT THU APR 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 N WESTERN BRANCH 36.84N 76.41W
04/07/2022 E0.75 INCH CITY OF CHESAPEAKE VA PUBLIC
&&
APMThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:52 PM EDT | Severe Thunderstorm Warning | AKQ | Northampton | 38 min |
| Apr 7, 5:29 PM EDT | Severe Thunderstorm Warning | AKQ | Gates, Hertford, Northampton | 46 min |
| Apr 7, 5:33 PM EDT | Severe Thunderstorm Warning | AKQ | Bertie, Hertford, Northampton | 42 min |
| Apr 7, 6:12 PM EDT | Severe Thunderstorm Warning | AKQ | Bertie, Camden, Chowan, Currituck, Gates, Hertford and 2 more | 63 min |
| Apr 7, 6:15 PM EDT | Tornado Warning | AKQ | Bertie, Chowan, Gates, Hertford | 30 min |
| Apr 7, 7:06 PM EDT | Severe Thunderstorm Warning | AKQ | Camden, Chowan, Currituck, Pasquotank, Perquimans | 54 min |
| Apr 7, 3:40 PM EDT | Special Weather Statement | AKQ | Brunswick | 50 min |
| Apr 7, 4:25 PM EDT | Special Weather Statement | AKQ | Chesterfield, Henrico, New Kent, City of Richmond | 50 min |
| Apr 7, 4:36 PM EDT | Special Weather Statement | AKQ | Greensville, Sussex, City of Emporia | 39 min |
| Apr 7, 5:12 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, Surry, Sussex | 48 min |
| Apr 7, 5:19 PM EDT | Special Weather Statement | AKQ | Southampton, City of Franklin | 26 min |
| Apr 7, 5:29 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Apr 7, 5:47 PM EDT | Special Weather Statement | AKQ | Gloucester, James City, Mathews, City of Williamsburg | 28 min |
| Apr 7, 5:50 PM EDT | Special Marine Warning | AKQ | 85 min | |
| Apr 7, 5:50 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, Surry, York, City of Hampton, City of Newport News and 4 more | 40 min |
| Apr 7, 6:09 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 51 min |
| Apr 7, 6:19 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews | 26 min |
| Apr 7, 6:20 PM EDT | Special Marine Warning | AKQ | 115 min | |
| Apr 7, 6:32 PM EDT | Special Weather Statement | AKQ | Northampton, York, City of Hampton, City of Poquoson | 28 min |
| Apr 7, 6:42 PM EDT | Special Marine Warning | AKQ | 33 min | |
| Apr 7, 6:53 PM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 52 min |
| Apr 7, 7:00 PM EDT | Special Weather Statement | AKQ | City of Norfolk | 30 min |
| Apr 7, 7:13 PM EDT | Special Marine Warning | AKQ | 2 hr |
Nearby
Tornado Warnings in North Carolina, 2022Tornado Warnings in Virginia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.